MAUDE Adverse Event Report: MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)

MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)
Model Number 126039
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant products: 126039 126039 39fr rt bronco cath pu cuff x1 202104131x 126039 126039 39fr rt bronco cath pu cuff x1 202104131x.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that three bronco catheters' cuffs were leaking air prior to use.There was no patient involved.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3 and h6.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that three bronco catheter's cuff were leaking air prior to use.The reported issue could not be confirmed.The product analysis noted evidence that the device was not used as intended.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.The instructions included with this device provide the following guidance: syringes, three-way stopcocks or other luer tip devices should not be left inserted in the inflation valves for extended periods of time.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SHILEY
Common Device Name
TUBE, BRONCHIAL (W/WO CONNECTOR)
Manufacturer (Section D)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
EI  3810
Manufacturer (Section G)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
EI   3810
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key22078115
Report Number8020889-2025-00260
Device Sequence Number8702109
Product Code BTS
UDI-Device Identifier10884522028974
UDI-Public10884522028974
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K771219
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Model Number126039
Device Catalogue Number126039
Device Lot Number202011095X
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer08/01/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
.
Patient SexUnknown